# SDR UALA2009083102727

- Difficulty date: August 31, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 33,632 hours, 4,172 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY PATH MARKING LIGHT INOP ON CLOSET WALL JUST AFT OF SEAT 9D.  ONE EACH LIGHT ONLY INOP.  LOCATED ON WALL CORNER JUST AFT OF 9D, RELAMP NO HELP. SUSPECT WIRE ISSUE. TRIED NEW LIGHT ASSY, NO HELP. STILL SUSPECTS WIRING.  FOUND CONNECTOR ABOVE CLOSET NOT PROPERLY SEATED. RESEATED CONNECTOR. CKS OKAY.
